# SDR AALA202508094872

- Difficulty date: August 8, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 101,971 hours, 12,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA EMERGENCY FLASHLIGHT BATTERIES NEED REPLACEMENT AT SEAT LOCATIONS 3R PER JOBCARD 72C20025079. MAINTENANCE REPLACED FA EMERGENCY FLASHLIGHT BATTERIES AT SEAT LOCATIONS 3R IAW AMM 25-64-01. OPS CK OK.
